# SDR AALA202203082496

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 25,102 hours, 9,861 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR WILL NOT OPEN. REPLACED BROKEN UPPER METAL TRIM SECTION ON LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
